MathSciNet Relay Station
MathSciNet bibliographic data
MR893028 53C15 (53C40)
Bejan, Cornelia-Livia Almost semi-invariant submanifolds in cosymplectic manifolds of constant $F$-sectional curvature. An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat. 32 (1986), no. 1, 63–72.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement